# SDR A6WA200230008

- Difficulty date: May 21, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF BATTERY OVERHEAT LIGHT ON RED WARNING PANEL ILLUMINATED.  C/W CHECKLIST, SELECTED NR 2 BATTERY OFF.  AFTER 5 MINUTES LIGHT WENT OFF.  MAINTENANCE REMOVED AND REPLACED NR 2 BATTERY.   OPS CHECKED OK.
